# SDR UALA2011060102671

- Difficulty date: June 1, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 37,644 hours, 9,475 cycles
- Engine: Pwa PW4052
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Terminal
- Condition: Shorted
- Location: Starter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING NR 1 ENG START VALVE LIGHT FAILED TO COME ON, PANEL TEST OKAY.  FOUND HIGH RESISTANCE ON CONNECTOR D10970 PINS 2 AND 5 REF WD. FOUND TERMINAL LUG GD6597-DC LOOSE, CLEANED AND TIGHTENED LUG, OPERATIONS CHECKED NORMAL.
